MathSciNet Relay Station
MathSciNet bibliographic data
MR1998145 65C30 (60H10 60H99)
Mao, Xuerong Numerical solutions of stochastic functional differential equations. LMS J. Comput. Math. 6 (2003), 141–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement